MathSciNet Relay Station
MathSciNet bibliographic data
MR917830 41A60 (33A40)
Wong, R. Asymptotic expansion of $\int^{\pi/2}_0J^2_\nu(\lambda\,{\rm cos}\,\theta)\,d\theta$. Math. Comp. 50 (1988), no. 181, 229–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement